# SDR DLL10954050

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Ribs
- Part number: 1524064106
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT NR 3 L/E PANEL HAS 4 RIBS CRACKED.  REPAIRED PER SRM 55-12-00 FIG 802.
